# SDR AWKA20190425001

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N715XJ
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 15,532 hours, 9,526 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON FINAL APPROACH, FLIGHT CREW SELECTED FLAPS 15 AND AFTERWARDS RECEIVED A FLAPS FAIL CAS MESSAGE. CREW ABORTED THE APPROACH AND RAN THE APPROPRIATE CHECKLIST. THE DECISION WAS MADE TO DIVERT, LANDED WITHOUT INCIDENT; AN EMERGENCY WAS DECLARED. ONCE ON THE GROUND, FLIGHT CREW RESET THE FLAP SYSTEM AND ALL FAULTS CLEARED ON THE FLAP CONTROLLER; FLAP SYSTEM OPS CHECK WAS NORMAL. THIS IS A COMMON ISSUE WITH THE CITATION X FLEET; AN “INFO ONLY” DISCREPANCY WAS ENTERED INTO THE FLIGHT LOG AND THE AIRCRAFT WAS RETURNED TO SERVICE.
